# SDR ASOA20121205164

- Difficulty date: December 4, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145EP
- Aircraft serial: 037
- Aircraft time: 29,570 hours, 28,605 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520571001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD LOWER FUSELAGE INTERNAL SKIN WAS NOTED WITH CORROSION BEYOND LIMITS BETWEEN FRAMES 13 & 14, STRINGER 19L THRU 18R.  R & R SKIN PANEL, REMAPPED LT & RT RVSM CRITICAL REGIONS.  ACFT STILL IN C-CHECK.
